# SDR CA040916002

- Difficulty date: September 15, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Beech B-99
- Aircraft time: 37,012 hours
- Engine: Pwa PT6A28
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 99800311
- Part serial: 12480
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) R/H OUTBOARD MAIN WHEEL ASSEMBLY. THE INNER HUB HAD A LONG 4 INCHES CRACK. AS WELL 6 OF THE 9 BOLT HOLES HAD CRACKS AROUND THEM. THE LONG CRACK APPEARED TO BE AN OLD CRACK. THE TUBE WAS EVENTUALLY PINCHED WHICH CAUSED A FLAT TIRE.
